# SDR HNAA2021101800506

- Difficulty date: September 20, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OMEGA BEAM SEAT TRACK #6 IS CORRODED AT NUMEROUS AREA'S .... PERFORMED BLEND OUT OF DAMAGE IAW EMB 145 SRM 51-10-03 AND FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW EMB 145 SRM 53-00-11. EASI 7496. RAR LH OMEGA BEAM SEAT TRACK #6 IAW EMB 145 AMM 53-01-06.
